# SDR VNAA0509014

- Difficulty date: September 28, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 2,850 hours, 2,854 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED ON APPROACH WITH THE FLAPS AT 20 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED SAFELY.  MAINTENANCE CLEARED CODES FROM THE FECU AND RESET THE SYSTEM IAW CRJ200 FIM 27-50-00.  THE FLAP SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
